# SDR ASAA2012091692995

- Difficulty date: September 16, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517688126
- Condition: Corroded
- Location: Bs 290-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R1 DOOR LOWER SILL INNER CORD FOUND SILL WEB AT STA 294-344 CORRODED.  R & R WEB IAW SRM 51-40-02.
